# SDR IPXA2021110975806

- Difficulty date: November 9, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,103 hours, 17,335 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR**CLIMBING THROUGH FL 310, LEVEL 1 CRG FLO FWD DISAG. PLACED FWD CARGO COMPARTMENT VENTILATION FAN ON MEL I/A/W 21-24-1C/W FIM 21-27-03-00 FOUND SENSOR SCREEN 132BR IN FWD CARGO PUT PLUGGED WITH DEBRIS CLEANED SCREEN SVS CKS OK THIS CLEARS M762383.
